# SDR TRAX200600584

- Difficulty date: August 7, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- Aircraft time: 26,741 hours, 31,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/S/D LAMP LIGHT INOP.
